Alert archive / West Virginia / River Flood Warnings in 2011
River Flood Warning 20, NWS Charleston, WV
NWS Charleston, WV issued this river flood warning at Nov 23, 2011, 3:00 PM EST for Upshur County, West Virginia. It was in force for 5 hr.
The area
The counties it named.
The facts
- Issued
- Nov 23, 2011, 3:00 PM EST (20:00 UTC)
- Expired
- Nov 23, 2011, 8:10 PM EST
- In force
- 5 hr
- Issued by
- NWS Charleston, WV
- Flood severity
- Minor
County Upshur County, WV
The radar
The Charleston,WV radar (KRLX), 145 km from the middle of the area, began a volume at 20:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Buckhannon River at Buckhannon (BKNW2).
- Action stage
- 21 ft
- Minor stage
- 23 ft
- Moderate stage
- 25 ft
- Major stage
- 26 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03052450, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
271 WGUS41 KRLX 232000 FLWRLX BULLETIN - IMMEDIATE BROADCAST REQUESTED RIVER FLOOD WARNING NATIONAL WEATHER SERVICE CHARLESTON WV 300 PM EST WED NOV 23 2011 ...THE NATIONAL WEATHER SERVICE IN CHARLESTON WV HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS... BUCKHANNON RIVER... AFFECTING THE FOLLOWING COUNTIES IN WEST VIRGINIA...UPSHUR. PRECAUTIONARY/PREPAREDNESS ACTIONS... TURN AROUND AND DON'T DROWN. DO NOT DRIVE INTO AREAS WHERE WATER IS FLOWING OVER THE ROADWAY. MOST DEATHS OCCUR WHEN MOTORISTS TRY CROSSING FLOODED ROADS. PLEASE REPORT HIGH WATER TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772. THE NEXT STATEMENT WILL BE ISSUED AROUND [PUT TIME HERE] [AM OR PM] OR SOONER IF CONDITIONS CHANGE. && WVC097-240800- /O.NEW.KRLX.FL.W.0020.111123T2000Z-000000T0000Z/ /BKNW2.1.ER.111123T1736Z.111123T1930Z.000000T0000Z.NO/ 300 PM EST WED NOV 23 2011 THE NATIONAL WEATHER SERVICE IN CHARLESTON WV HAS ISSUED A * FLOOD WARNING FOR THE BUCKHANNON RIVER NEAR BUCKHANNON. * CONTINUING INTO THIS EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 2:30 PM WEDNESDAY THE STAGE WAS 23.1 FEET. * FLOOD STAGE IS 23.0 FEET. * AT STAGES NEAR 23.0 FEET...PORTIONS OF RIVER ROAD AND VICKSBURG ROAD AND HOMES NEAR THE RIVER START TO FLOOD. THE INTERSECTION OF MADISON AND FLORIDA STREETS FLOODS AND SEVERAL LOW LYING AREAS IN AND AROUND BUCKHANNON START TO FLOOD. * FORECAST...THE RIVER IS EXPECTED TO CREST NEAR 23.2 FEET...OR JUST ABOVE FLOOD STAGE...LATE THIS AFTERNOON. THE RIVER SHOULD THEN FALL BELOW FLOOD STAGE BY LATE THIS EVENING. * A CREST NEAR 23.2 FEET COMPARES TO A PREVIOUS CREST OF 25.1 FEET ON FEBRUARY 7 2004. $$
2 follow-up statements
949 WGUS81 KRLX 232128 FLSRLX RIVER FLOOD STATEMENT NATIONAL WEATHER SERVICE CHARLESTON WV 428 PM EST WED NOV 23 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS.... NEAR BUCKHANNON... AFFECTING THE FOLLOWING COUNTIES IN WEST VIRGINIA...UPSHUR. PRECAUTIONARY/PREPAREDNESS ACTIONS... TURN AROUND AND DON'T DROWN. DO NOT DRIVE INTO AREAS WHERE WATER IS FLOWING OVER THE ROADWAY. MOST DEATHS OCCUR WHEN MOTORISTS TRY CROSSING FLOODED ROADS. PLEASE REPORT HIGH WATER TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772. THE NEXT STATEMENT WILL BE ISSUED AROUND 8 PM OR SOONER IF CONDITIONS CHANGE. && WVC097-240328- /O.CON.KRLX.FL.W.0020.000000T0000Z-000000T0000Z/ /BKNW2.1.ER.111123T1736Z.111123T1930Z.000000T0000Z.NO/ 428 PM EST WED NOV 23 2011 THE FLOOD WARNING CONTINUES FOR THE BUCKHANNON RIVER NEAR BUCKHANNON. * AT 3:30 PM WEDNESDAY THE STAGE WAS 23.1 FEET. * FLOOD STAGE IS 23.0 FEET. * AT STAGES NEAR 23.1 FEET...PORTIONS OF RIVER ROAD AND VICKSBURG ROAD AND HOMES NEAR THE RIVER START TO FLOOD. THE INTERSECTION OF MADISON AND FLORIDA STREETS FLOODS AND SEVERAL LOW LYING AREAS IN AND AROUND BUCKHANNON START TO FLOOD. * FORECAST...THE RIVER APPEARS TO BE IN CREST AT 23.1 FEET...OR JUST ABOVE FLOOD STAGE... AS OF 3:30 PM. IT IS EXPECTED TO SLOWLY FALL BACK BELOW FLOOD STAGE LATE THIS EVENING. * A CREST NEAR 23.1 FEET COMPARES TO A PREVIOUS CREST OF 24.0 FEET ON NOVEMBER 20 2003. $$
616 WGUS81 KRLX 240110 FLSRLX RIVER FLOOD STATEMENT NATIONAL WEATHER SERVICE CHARLESTON WV 810 PM EST WED NOV 23 2011 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS.... BUCKHANNON RIVER. NEAR BUCKHANNON... PRECAUTIONARY/PREPAREDNESS ACTIONS... TURN AROUND AND DON'T DROWN. DO NOT DRIVE INTO AREAS WHERE WATER IS FLOWING OVER THE ROADWAY. MOST DEATHS OCCUR WHEN MOTORISTS TRY CROSSING FLOODED ROADS. PLEASE REPORT HIGH WATER TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772. && WVC097-240140- /O.CAN.KRLX.FL.W.0020.000000T0000Z-111124T0110Z/ /BKNW2.1.ER.111123T1736Z.111123T1930Z.111123T2315Z.NO/ 810 PM EST WED NOV 23 2011 THE FLOOD WARNING IS CANCELLED FOR THE BUCKHANNON RIVER NEAR BUCKHANNON. * AT 7:30 PM WEDNESDAY THE STAGE WAS 22.9 FEET. * FLOOD STAGE IS 23 FEET. * A CREST NEAR 23.1 FEET COMPARES TO A PREVIOUS CREST OF 24.0 FEET ON NOVEMBER 20 2003. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, WV wrote its last area forecast discussion before this river flood warning went out at Nov 23, 2:25 PM EST, 35 minutes earlier.
Area forecast discussion, Nov 23, 2:25 PM EST, 35 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHARLESTON WV 225 PM EST WED NOV 23 2011 .SYNOPSIS... MINOR FLOODING LINGERS ON WV RIVERS. LOW LEVEL MOISTURE SLOWLY EVAPORATES. HIGH PRESSURE WITH DRY WEATHER FOR THANKSGIVING INTO FRIDAY. MOISTURE INCREASES AGAIN ON SUNDAY. && .NEAR TERM /THROUGH TONIGHT/... NEAR 18Z LAST OF THE LIGHT RAIN AND SNOW NOW RESTRICTED TO THE WEST VIRGINIA MOUNTAIN COUNTIES. THE 500 MB VORT MAX SWINGS PASS CENTRAL MOUNTAINS 18Z TO 21Z. STILL HAVE ONLY AN INCH OR TWO OF SNOW AOA 3500 FEET. CLEARING DEVELOPS NW TO SE LATE TODAY AND TONIGHT. THOUGH THIS CLEARING IS NOT A DONE DEAL OR AS CLEAR CUT. SURFACE DEW POINTS ARE STILL IN THE MID AND UPPER 30S IN THE MIDWEST. CAN SEE CLEARING THROUGH THIS EVENING...BUT THEN CONCERNED THAT LOW STRATUS MAY TRY TO REFORM LATE TONIGHT IN WEST VIRGINIA. TRIED TO STAY ON THE MILDER SIDE OF THE 12Z TEMPERATURE GUIDANCE...BASED ON THIS SCENARIO IN WEST VIRGINIA. TEMPERATURES HAVE BOTTOMED OUT...AND SHOULD RECOVER A FEW DEGREES THROUGH 21Z IN THE WEST. NO MAJOR CHANGES TO HIGH TEMPERATURES ON THANKSGIVING. && .SHORT TERM /THURSDAY THROUGH SATURDAY NIGHT/... MODELS IN GOOD AGREEMENT ON RATHER STRONG UPPER RIDGE AND SURFACE HIGH PRESSURE DOMINATING OUR WEATHER THURSDAY THROUGH THE DAY SATURDAY. SURFACE HIGH CENTER SETS UP OVER THE SOUTHEASTERN U.S. COASTAL STATES BY FRIDAY. THIS ALLOWS A SOUTHERLY FLOW...STILL QUITE DRY WITH SUBSIDENCE...TO SET UP A DAYTIME WARMING TREND UNDER PLENTY OF SUNSHINE. LOOK FOR A LARGE DIURNAL RANGE IN TEMPERATURES WITH NEAR NORMAL LOWS BUT ABOVE NORMAL HIGHS INTO THE 60S. NEXT SYSTEM PROGGED BY THE MODELS WOULD BE A DEEP UPPER TROUGH THAT CLOSES OFF INTO A SIGNIFICANT UPPER LOW OVER THE MISSISSIPPI/OHIO VALLEYS JUST AFTER THIS PERIOD. THE MEDIUM RANGE ENSEMBLE MODEL TREND ON THIS SYSTEM IS TO CLOSE OFF THE UPPER LOW CLOSE ENOUGH TO OUR AREA FOR SHOWERS TO REACH US LATER SATURDAY NIGHT. THIS WOULD FALL INTO THE GFS THINKING RATHER THAN THE FARTHER WESTWARD POSITION OF THE ECMWF. && .LONG TERM /SUNDAY THROUGH WEDNESDAY/... VERY DIFFICULT FORECAST IN THE LONG TERM PERIOD...WITH LOTS OF UNCERTAINTY...AND MODEL INCONSISTENCIES. UPPER TROUGH AND ASSOCIATED PRECIPITATION MOVES INTO THE CWA ON SUNDAY...WITH A CLOSED UPPER LOW FORMING BY SUNDAY NIGHT/MONDAY. ECMWF INDICATES LOW FORMING OVER THE SOUTHEASTERN U.S...BEFORE GRADUALLY TREKKING UP THE EAST COAST MID WEEK AS ANOTHER SHORTWAVE TROUGH MOVES INTO THE OHIO VALLEY. GFS INDICATES A CLOSED UPPER LOW FORMING OVER THE MIDWEST...AND DIGGING SOUTH TOWARDS CAROLINAS...THEN UP THE EAST COAST. THIS SCENARIO WOULD ALLOW COLDER AIR TO FILTER INTO THE REGION THAN THE ECMWF SOLUN. GFS THEN INDICATES A BRIEF PERIOD OF SHORTWAVE RIDGING BEFORE A SECONDARY SHORTWAVE TROUGH DROPS DOWN MIDWEEK. FOR NOW DUE TO THE UNCERTAINTY...FOLLOWED HPC GUIDANCE...WHICH WAS A BLEND OF THE ECMWF AND GFS. AS A RESULT...TEMPS NOT AS COOL AS IF WOULD HAVE FOLLOWED JUST GFS...AND FORECAST CALLS FOR MORE PERIODS OF RAIN VERSUS MORE PERIODS OF SNOW AS THE GFS WOULD SUGGEST. REGARDLESS...POTENTIAL FOR ANOTHER ROUND OF DECENT PRECIP WITH THIS SYSTEM...WITH PW VALUES EARLY ON AROUND AN INCH. COULD SEE UPWARDS OF AN INCH...POSSIBLY MORE IN SPOTS WITH THIS SYSTEM SUNDAY AND MONDAY...WHICH COULD LEAD TO WATER PROBLEMS CONSIDERING OVERALL MOIST CONDITIONS. HOWEVER...GOOD NEWS IS THAT THE SYSTEM APPEARS TO BE PROGRESSIVE...SO THIS SHOULD LIMIT RAINFALL POTENTIAL. && .AVIATION /18Z WEDNESDAY THROUGH MONDAY/... AT 18Z...HAVE TURNED THE CORNER AND CEILINGS ARE LIFTING. LAST OF THE LIGHT RAIN AND SNOW IN THE WEST VIRGINIA MOUNTAIN COUNTIES SHOULD BE GONE BY DARK/22Z. WIDESPREAD CEILINGS 1 TO 2 THSD FT BKN TO OVC BECOMING SCATTERED TO BROKEN BY 22Z. CLOUDS BECOMING SCATTERED TO CLEAR 00Z TO 03Z...BUT STRATUS AOA 1 THSD FT MAY TRY TO REFORM IN WEST VIRGINIA 06Z TO 12Z WITH VSBY 3 TO 5 MILES. THE EXTENT AND FORMING OF THIS STRATUS IS IN QUESTION...CAUSING THE MEDIUM CONFIDENCE IN THE TAFS. ANY LOW STRATUS SHOULD EVAPORATE AROUND 14Z THURSDAY...THEN CEILING UNLIMITED AND VSBY UNRESTRICTED. FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 18Z THURSDAY... FORECAST CONFIDENCE: MEDIUM. ALTERNATE SCENARIOS:TIMING OF ANY STRATUS REFORMING LATE TONIGHT MAY VARY. EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY OF WFO FORECAST TO AVAILABLE MODEL INFORMATION: H = HIGH: TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL. M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS. L = LOW: TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL. UTC 1HRLY 18 19 20 21 22 23 00 01 02 03 04 05 EST 1HRLY 13 14 15 16 17 18 19 20 21 22 23 00 CRW CONSISTENCY H H H M H H H H H H H H HTS CONSISTENCY H H H H H H H H H H H H BKW CONSISTENCY L M M L L L M H H H H H EKN CONSISTENCY M M M M M M M H H H H H PKB CONSISTENCY H M M H H H H H H H H H CKB CONSISTENCY H H H M H H H H H H H H AFTER 18Z THURSDAY... NO WIDESPREAD IFR EXPECTED. && .HYDROLOGY... RIVER FLOOD WARNINGS FOR MINOR FLOODING AT GLENVILLE... GRANTSVILLE...ELIZABETH...CLARKSBURG AND BUCKHANNON. GRANTSVILLE SHOULD BE CRESTING NOW...AROUND 18Z. && .RLX WATCHES/WARNINGS/ADVISORIES... WV...NONE. OH...NONE. KY...NONE. VA...NONE. && SYNOPSIS...KTB/ARJ/SL NEAR TERM...KTB SHORT TERM...JMV LONG TERM...SL AVIATION...KTB HYDROLOGY...KTB
Hazardous weather outlook, Nov 23, 9:11 AM EST, 5 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON WV 911 AM EST WED NOV 23 2011 OHZ085>087-WVZ006>008-014>020-027>032-037>040-046-047-241415- MEIGS-GALLIA-LAWRENCE-CABELL-MASON-JACKSON-PUTNAM-KANAWHA-ROANE-WIRT- CALHOUN-RITCHIE-DODDRIDGE-CLAY-BRAXTON-GILMER-LEWIS-HARRISON-TAYLOR- NICHOLAS-WEBSTER-UPSHUR-BARBOUR-POCAHONTAS-RANDOLPH- 911 AM EST WED NOV 23 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST OHIO AND MUCH OF WEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT. THE SMALL STREAMS AND RUNS SHOULD BE DECREASING...BUT THE RUNOFF INTO THE RIVERS WILL CONTINUE TO CAUSE SOME FLOODING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. KYZ101>103-105-OHZ066-067-075-076-083-084-VAZ003-004-WVZ005-009>011- 013-024>026-033>036-241415- GREENUP-CARTER-BOYD-LAWRENCE-PERRY-MORGAN-ATHENS-WASHINGTON-JACKSON- VINTON-DICKENSON-BUCHANAN-WAYNE-WOOD-PLEASANTS-TYLER-LINCOLN-MINGO- LOGAN-BOONE-MCDOWELL-WYOMING-RALEIGH-FAYETTE- 911 AM EST WED NOV 23 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY...SOUTHEAST OHIO...SOUTHWEST VIRGINIA...NORTHERN WEST VIRGINIA...SOUTHERN WEST VIRGINIA AND WESTERN WEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Nov 23, 1:47 PM EST, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
147 PM EST WED NOV 23 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 AM FLOOD NORMANTOWN 38.85N 80.94W
11/23/2011 GILMER WV EMERGENCY MNGR
THE SCHOOL IN TOWN HAS WATER IN IT
&&
EVENT NUMBER RLX1100912
ARBLocal storm report, Nov 23, 1:51 PM EST, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
151 PM EST WED NOV 23 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM FLOOD GLENVILLE 38.94N 80.83W
11/23/2011 GILMER WV EMERGENCY MNGR
EVAC EARLY THIS MORNING. ONE ADULT AND ONE CHILD.
&&
EVENT NUMBER RLX1100913
ARBLocal storm report, Nov 23, 1:56 PM EST, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
156 PM EST WED NOV 23 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 AM HEAVY RAIN POMEROY 39.03N 82.03W
11/23/2011 U0.00 INCH MEIGS OH EMERGENCY MNGR
HILLSIDE SLIP ON BUTTERNUT DR. DAMAGE DONE TO A HOUSE.
&&
EVENT NUMBER RLX1100914
ARBLocal storm report, Nov 23, 1:59 PM EST, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
159 PM EST WED NOV 23 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 AM FLOOD POMEROY 39.03N 82.03W
11/23/2011 MEIGS OH EMERGENCY MNGR
SEVERAL ROAD CLOSURES OVER NIGHT. MOST SUBSIDED BY
NOON.
&&
EVENT NUMBER RLX1100915
ARBLocal storm report, Nov 23, 2:03 PM EST, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
203 PM EST WED NOV 23 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM FLOOD ELIZABETH 39.06N 81.40W
11/22/2011 WIRT WV EMERGENCY MNGR
MULTIPLE ROAD CLOSURES. RTE 47... RTE 5 FROM BURNING
SPRINGS TO ELIZABETH... ANNS RUN RD... LYNN CAMP RD...
GARFIELD RD... AND TUCKERS CREEK RD.
&&
EVENT NUMBER RLX1100916
ARBSpecial weather statement, Nov 23, 2:06 PM EST, 54 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON WV 206 PM EST WED NOV 23 2011 WVZ040-232315- BARBOUR- INCLUDING THE CITIES OF...PHILIPPI...BELINGTON 206 PM EST WED NOV 23 2011 ...HIGH WATER CONTINUING ALONG THE TYGART VALLEY RIVER... DUE TO HEAVY RAINFALL OVER THE LAST SEVERAL DAYS...RIVERS ACROSS NORTHERN WEST VIRGINIA CONTINUE TO RUN HIGH. LOCATIONS SUCH AS BELINGTON AND PHILIPPI ON THE TYGART VALLEY RIVER WILL REMAIN WITHIN A FOOT OR TWO OF FLOOD STAGE THROUGH THE LATE AFTERNOON HOURS. THE RIVER IS THEN EXPECTED TO FALL THIS EVENING. CREEKS AND STREAMS FLOWING INTO THE TYGART VALLEY RIVER WILL ALSO REMAIN HIGH. MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
The office that day
Everything else NWS Charleston, WV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 22, 7:34 PM EST | Areal Flood Warning | RLX | Jackson, Kanawha, Putnam, Roane | 13 hr |
| Nov 22, 10:24 PM EST | Areal Flood Warning | RLX | Braxton, Doddridge, Gilmer, Lewis, Ritchie | 9 hr |
| Nov 22, 10:54 PM EST | Areal Flood Warning | RLX | Braxton, Lewis, Upshur, Webster | 9 hr |
| Nov 22, 11:07 PM EST | River Flood Warning | RLX | Calhoun, Gilmer | 20 hr |
| Nov 23, 9:42 AM EST | River Flood Warning | RLX | Calhoun, Wirt | 8 hr |
| Nov 23, 9:42 AM EST | River Flood Warning | RLX | Wirt, Wood | 16 hr |
| Nov 23, 10:47 AM EST | River Flood Warning | RLX | Harrison | 5 hr |
Nearby
River Flood Warnings in West Virginia, 2011Every river flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.